Adaptive rational interpolation: Arnoldi and Lanczos-like equations

File Description SizeFormat 
2008_EJC_web.pdfAccepted version235.61 kBAdobe PDFDownload
Title: Adaptive rational interpolation: Arnoldi and Lanczos-like equations
Author(s): Frangos, M
Jaimoukha, I.M
Item Type: Journal Article
Content Version: Accepted version
Publication Date: 1-Jul-2008
Citation: European Journal of Control Vol.( 14 ) No.( 4 ) pp 342 - 354
URI: http://hdl.handle.net/10044/1/1423
Publisher Link: http://dx.doi.org/10.3166/EJC.14.342-354
ISSN: 0947-3580
Start Page: 342
End Page: 354
Copyright Statement: © 2008 Lavoisier
Volume: 14
Appears in Collections:Control and Power



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons